MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD FLOW CONTROLLER ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXGUARD FLOW CONTROLLER ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S); INTRAVASCULAR ADMINISTRATION SET
Model Number MFS102
Medical Device Problem Code Failure to Prime (1492)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxguard flow controller administration set with needleless y-site(s)experienced flow issue.The following information was provided by the initial reporter: for the failed prime for this tubing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary one used sample (model #mfs102, lot #22029883) was returned for investigation.It was reported by the customer that product failed priming.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to an iv bag filled with water and attempted to be flushed.The set was unable to be flushed.The male luer, y-site and flow controller were cut from the set.Flow was restored once the flow controller was cut from the line.No excess solvent was observed at the ports of the flow controller.The customer complaint that the set was unable to be primed was able to be confirmed.The root cause is caused by a misplaced gasket.Corrective actions have been taken to correct the issue and the component that was received was constructed before the corrective actions were put in place.A device history record review for model mfs102 lot number 22029883 was performed.

Brand Name
BD MAXGUARD FLOW CONTROLLER ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16657610
Report Number9616066-2023-00602
Device Sequence Number17957931
Product Code FPA
UDI-Device Identifier10885403236334
UDI-Public(01)10885403236334
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Model NumberMFS102
Device Catalogue NumberMFS102
Device Lot Number22029883
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer05/01/2023
Initial Report FDA Received Date03/31/2023
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown